# SDR HEEA075582

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 24,069 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: 33414
- Condition: Broken
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTOR KNOB BROKEN INTERNALLY. PERFORMED PRELIMINARY INSPECTION.  FOUND FACEPLATE BAD.  REPLACED FACEPLATE.  REPAIRED.  CLEANED CODE SELECTOR WAFER SWITCHES.  ALIGNED IF SECTION.  UNIT BENCH CHECK GOOD.
